# SDR ABXA050277

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EXIT DOOR HAD CRACK AT LOWER AFT STOP ON DOOR PAN.  REMOVED AND REPLACED DOOR ON JC 9542005.
